Alert archive / New Jersey / Flood Watches in 2025

Flood Watch 8, NWS Philadelphia/Mount Holly

July 13, 20254 states

NWS Philadelphia/Mount Holly issued this flood watch at Jul 13, 2025, 1:44 PM EDT for 4 states. It took effect at Jul 14, 2025, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2025, 1:44 PM EDT (17:44 UTC)
In effect from
Jul 14, 2025, 2:00 PM EDT
Expired
Jul 14, 2025, 9:52 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None
All 27 counties

New Castle County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WGUS61 KPHI 131744
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
144 PM EDT Sun Jul 13 2025

NJZ007>010-012-015-PAZ060>062-070-071-101>106-140545-
/O.NEW.KPHI.FA.A.0008.250714T1800Z-250715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Morrisville, Reading, Doylestown,
Flemington, Somerville, Pottstown, Bethlehem, Chalfont, Trenton,
Media, Collegeville, Philadelphia, Allentown, West Chester,
Perkasie, Norristown, Morristown, Honey Brook, Kennett Square,
Oxford, Easton, New Brunswick, Washington, and Lansdale
144 PM EDT Sun Jul 13 2025

...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY 
EVENING...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...Portions of New Jersey, including the following areas, 
  Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
  Northampton, Philadelphia, Upper Bucks, Western Chester and 
  Western Montgomery.

* WHEN...From Monday afternoon through Monday evening.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - Slow moving showers and thunderstorms capable of heavy rain
    are likely Monday afternoon and evening
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SFJ
4 follow-up statements
128 
WGUS61 KPHI 140439
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
1239 AM EDT Mon Jul 14 2025

DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.EXB.KPHI.FA.A.0008.250714T1800Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Chestertown, Jim Thorpe, Moorestown,
Easton, Cherry Hill, Wilmington, Centreville, Freehold, Mount
Holly, Glassboro, Newton, Camden, Stroudsburg, and Pennsville
1239 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, northeast Maryland, including the following 
  areas, Kent MD, Queen Annes and Talbot, New Jersey, including the 
  following areas, Camden, Gloucester, Northwestern Burlington, 
  Salem, Sussex and Western Monmouth, and northeast Pennsylvania, 
  including the following areas, Carbon and Monroe.

* WHEN...From this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Showers and thunderstorms with heavy rain are likely in the
    watch area. Localized rainfall totals may reach 3 to 5 inches
    in just an hour or two, which would result in flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.EXT.KPHI.FA.A.0008.250714T1800Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Media, Philadelphia, New Brunswick,
Lansdale, Morrisville, Bethlehem, Washington, Doylestown, Honey
Brook, Reading, Trenton, Perkasie, West Chester, Kennett Square,
Allentown, Pottstown, Somerville, Collegeville, Morristown,
Oxford, Flemington, Easton, Norristown, and Chalfont
1239 AM EDT Mon Jul 14 2025

...FLOOD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...Portions of New Jersey, including the following areas, 
  Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
  Northampton, Philadelphia, Upper Bucks, Western Chester and 
  Western Montgomery.

* WHEN...From this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Showers and thunderstorms with heavy rain are likely in the
    watch area. Localized rainfall totals may reach 3 to 5 inches
    in just an hour or two, which would result in flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

RCM
600 
WGUS61 KPHI 141813
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
213 PM EDT Mon Jul 14 2025

NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Reading, Oxford, Collegeville,
Flemington, Washington, Perkasie, New Brunswick, Chalfont,
Kennett Square, Honey Brook, Media, Lansdale, Morrisville,
Doylestown, Philadelphia, Allentown, Bethlehem, Morristown,
Easton, West Chester, Trenton, Norristown, and Somerville
213 PM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of New Jersey, including the following areas, 
  Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
  Northampton, Philadelphia, Upper Bucks, Western Chester and 
  Western Montgomery.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations. Flooding 
  may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Widespread rain amounts of 1 to 2 inches are possible, with
    localized amounts over 3 inches possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Freehold, Glassboro, Newton, Moorestown,
Stroudsburg, Mount Holly, Pennsville, Chestertown, Jim Thorpe,
Easton, Centreville, Wilmington, Camden, and Cherry Hill
213 PM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, northeast Maryland, including the following 
  areas, Kent MD, Queen Annes and Talbot, New Jersey, including the 
  following areas, Camden, Gloucester, Northwestern Burlington, 
  Salem, Sussex and Western Monmouth, and northeast Pennsylvania, 
  including the following areas, Carbon and Monroe.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations. Flooding 
  may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Widespread rain amounts of 1 to 2 inches are possible, with
    localized amounts over 3 inches possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SFJ
108 
WGUS61 KPHI 141837
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
237 PM EDT Mon Jul 14 2025

MDZ020-150600-
/O.EXA.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caroline-
Including the cities of Denton
237 PM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northeast Maryland, including the following 
  county, Caroline.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations. Flooding 
  may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Widespread rain amounts of 1 to 2 inches are possible, with
    localized amounts over 3 inches possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NJZ007>010-012-015-PAZ060>062-070-071-101>106-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Pottstown, Reading, Oxford, Collegeville,
Flemington, Washington, Perkasie, New Brunswick, Chalfont,
Kennett Square, Honey Brook, Media, Lansdale, Morrisville,
Doylestown, Philadelphia, Allentown, Bethlehem, Morristown,
Easton, West Chester, Trenton, Norristown, and Somerville
237 PM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of New Jersey, including the following areas, 
  Hunterdon, Mercer, Middlesex, Morris, Somerset and Warren and 
  Pennsylvania, including the following areas, Berks, Delaware, 
  Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
  Northampton, Philadelphia, Upper Bucks, Western Chester and 
  Western Montgomery.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations. Flooding 
  may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Widespread rain amounts of 1 to 2 inches are possible, with
    localized amounts over 3 inches possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

DEZ001-MDZ012-015-019-NJZ001-013-016>019-PAZ054-055-150600-
/O.CON.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Sussex-Western Monmouth-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-
Including the cities of Freehold, Glassboro, Newton, Moorestown,
Stroudsburg, Mount Holly, Pennsville, Chestertown, Jim Thorpe,
Easton, Centreville, Wilmington, Camden, and Cherry Hill
237 PM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, northeast Maryland, including the following 
  areas, Kent MD, Queen Annes and Talbot, New Jersey, including the 
  following areas, Camden, Gloucester, Northwestern Burlington, 
  Salem, Sussex and Western Monmouth, and northeast Pennsylvania, 
  including the following areas, Carbon and Monroe.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of creeks, 
  streams, and other low-lying and flood-prone locations. Flooding 
  may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Widespread rain amounts of 1 to 2 inches are possible, with
    localized amounts over 3 inches possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SFJ
544 
WGUS61 KPHI 150152
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
952 PM EDT Mon Jul 14 2025

DEZ001-MDZ012-015-019-020-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-150300-
/O.CAN.KPHI.FA.A.0008.000000T0000Z-250715T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-Eastern
Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower
Bucks-
Including the cities of New Brunswick, Oxford, Moorestown,
Pennsville, Somerville, Easton, Trenton, Camden, Perkasie,
Allentown, Morristown, Kennett Square, Norristown, Freehold,
Collegeville, Glassboro, Morrisville, Chestertown, Wilmington,
Jim Thorpe, Philadelphia, Chalfont, Bethlehem, Pottstown, Mount
Holly, Reading, Doylestown, Newton, Stroudsburg, Cherry Hill,
Media, Washington, Honey Brook, Centreville, West Chester,
Denton, Lansdale, and Flemington
952 PM EDT Mon Jul 14 2025

...FLOOD WATCH IS CANCELLED...

The Flash Flood Watch is cancelled for portions of northern 
Delaware, including the following area, New Castle, northeast 
Maryland, including the following areas, Caroline, Kent MD, Queen 
Annes and Talbot, New Jersey, including the following areas, Camden, 
Gloucester, Hunterdon, Mercer, Middlesex, Morris, Northwestern 
Burlington, Salem, Somerset, Sussex, Warren and Western Monmouth, 
and Pennsylvania, including the following areas, Berks, Carbon, 
Delaware, Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
Monroe, Northampton, Philadelphia, Upper Bucks, Western Chester and 
Western Montgomery.

Additional flooding is no longer expected to pose a threat through 
tonight, however several Flood Warnings remain in effect due to 
ongoing flooding. Please continue to heed remaining road closures. 
Turn Around, Don't Drown.

$$

Staarmann

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Jul 13, 1:37 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 13, 1:37 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
137 PM EDT Sun Jul 13 2025

.SYNOPSIS...
Very warm and humid air will be over the region this week. A
cold front will move eastward into the region late Monday, and
then become stationary in our area on Tuesday and Wednesday. It
will move northward as a warm front on Thursday. Another cold
front approaches toward the end of week.

&&

.NEAR TERM /THROUGH MONDAY/...
Radar showing a north to south band of convection from the lower
Susquehanna Valley into the southern Poconos, grazing Berks and
Carbon counties. Latest hires guidance has convection moving
slowly eastward for the rest of the afternoon but it should
weaken by the time it reaches the Delaware Valley area by early
to mid evening.

With light winds and surface dew points in the lower 70s tonight,
low clouds and patchy fog will develop again. Best chance for
lower visibilities in fog are in southern New Jersey, the
Poconos, and Lehigh Valley.

A cold front to our west on Monday will be slow to move eastward
and it looks like convection associated with it will impact our
region after 18Z. With tropical levels of moisture and light
winds aloft, torrential rainfall will be likely with afternoon
and evening thunderstorms. A Flash Flood Watch will be in effect
beginning at 18Z Monday for southeastern Pennsylvania and the
I-195 corridor in New Jersey. Severe potential in the form of
isolated water loaded downdrafts is possible especially from
the Delaware Valley westward.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
A cold front will approach our region from the west Monday
while slowing down and undergoing frontolysis. Very slowly, this
front makes its way through the region Monday into Tuesday
before eventually stalling over/near the region for the
remainder of the term. Diffluence will be present aloft on
Monday as this front approaches, which will help support
widespread convection. Upper ridging will begin to build in from
the south into Tuesday, which should work to suppress coverage
of convection somewhat despite the presence of the decaying
frontal boundary.

PoPs have increased slightly across the board for Tuesday to
around 40-60%. This is primarily due to a slightly slower
progression of the decaying frontal boundary, however as
previously mentioned, the ridge building in from the south
should work to suppress coverage of convection compared to
Monday. In any case, scattered showers and storms are probable
Tuesday afternoon and evening again, especially along and south
of where ever the frontal boundary ends up. PWats south of the
front will still be near 2", so locally heavy downpours will
remain possible. As with Monday, the severe thunderstorm threat
will be low.

Seasonable temperatures with humid conditions can be expected
through this period. High temperatures will be mainly in the mid
to upper 80s, with muggy nighttime low temperatures in the low
to mid 70s. Fog formation is possible for areas during the late
nighttime and early morning periods, but this will be dependent
on precipitation occurrence and mixing.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
The stationary frontal boundary looks to plague the region
before an approaching low pressure systems lifts it through as a
weak warm front Wednesday/Thursday. Thereafter, another cold
front approaches, looking to pass through sometime near/during
the weekend (e.g, late Friday/early Saturday). The upper ridge
will retreat southward some with time from the middle to end of
the week, yielding a west/northwest flow aloft and southwesterly
return flow ahead of the late week cold front.

Unfortunately, this synoptic pattern supports a continuation of
the showery and stormy summertime pattern. Chances for showers
and thunderstorms Wednesday/Thursday/Friday, mainly during the
afternoon and evening time frames with diurnal heating in place.
End of the week/weekend cold front will probably end up being a
focus for severe thunderstorm potential, but as of now, there
are no particular days that stand out among the others regard
severe or flash flood potential. PWats will remain high, so
heavy downpours will remain possible through the entire week.
The severe thunderstorm potentially will probably be more
mesoscale drive than synoptic, typical of July.

Another hazard to monitor will be the building heat and
humidity toward the middle and end of the week with the
southwesterly return flow. This won't be a pattern for extreme
temperatures, however highs in the low 90s with high humidity
(dewpoints in the low to mid 70s) will result in heat indices
near 100 degrees Wednesday through Friday. The hottest day
currently appears to be Thursday, but this is subject to change
based on how the pattern and convection evolve.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon...MVFR ceilings becoming VFR. Thunderstorms
possible west of the Delaware valley. Light Southeast winds.

Tonight...Scattered thundertorms this evening west of the
Delaware valley, otherwise VFR early. MVFR to IFR in low
ceilings after midnight. Light south wind.

Monday...VFR. MVFR in scattered afternoon thunderstorms. South
wind 5 to 10 knots.

Outlook...

Monday night through Thursday...Overall, prevailing VFR
conditions. However, afternoon and evening SHRA/TSRA may result
in brief periods of sub-VFR conditions daily. Sub-VFR conditions
are also possible overnights/early mornings due to low clouds
and fog, but uncertainty remains on this potential, so
confidence is low.

&&

.MARINE...
Winds and seas should stay below Small Craft Advisory criteria
through Monday.

Outlook...

Monday night through Thursday...No marine headlines expected.
Winds generally remain 15 kt or less with seas around 2-4 feet.
Showers and thunderstorms are possible daily, primarily in the
late afternoon and evening hours, with the greatest probability
of showers and storms being on Monday.

Rip Currents...

Today, winds will be out of the east at around 10 mph with
breaking waves around 1 to 2 feet. This combined with a 2 foot
southeast swell every 7 seconds results in a LOW risk for the
development of dangerous and life threatening rip currents at
the Jersey Shore and at Delaware Beaches.

Monday, winds will be out of the south at around 10 mph with
breaking waves around 1 to 2 feet. This combined with a 2 foot
southeast swell every 6 seconds results in a LOW risk for the
development of dangerous and life threatening rip currents at
the Jersey Shore and at Delaware Beaches.

Rip currents occur often in the vicinities of jetties and piers
and the speed of the currents are generally maximized at low
tides.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Franklin
NEAR TERM...Franklin/RCM
SHORT TERM...Staarmann/Wunderlin
LONG TERM...Staarmann/Wunderlin
AVIATION...Franklin/Johnson/RCM
MARINE...Franklin/Johnson/RCM
Hazardous weather outlook, Jul 13, 6:05 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
605 AM EDT Sun Jul 13 2025

MDZ012-015-019-020-141100-
Kent MD-Queen Annes-Talbot-Caroline-
605 AM EDT Sun Jul 13 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered instances of flash flooding from heavy thunderstorms are
possible Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

Nearby

Flood Watches in New Jersey, 2025Flood Watches in Pennsylvania, 2025Flood Watches in Maryland, 2025Every flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.